MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown as it was not provided.If implanted, give date: not applicable, as there is no indication that the lens was implanted.If explanted, give date: not applicable, as there is no indication that the lens was implanted; therefore, not explanted.(b)(6).The device was not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was damaged.No further information was provided.
 
Additional Manufacturer Narrative
Additional information and corrected data: upon further review of the file, it was noted that this event is no longer reportable as the issue reported as 'intraocular lens (iol) damaged' was due to the preloaded iol device having loading issues.Account has indicated that there was no patient contact.Therefore, this supplemental filing is to state that this event is not reportable per additional information received and no further information will be provided under mdr number 3012236936-2021-00035.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key12841086
Report Number3012236936-2021-00035
Device Sequence Number4317390
Product Code HQL
UDI-Device Identifier05050474558250
UDI-Public(01)05050474558250(17)240216
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2024
Device Model NumberPCB00
Device Catalogue NumberPCB0000195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown